MathSciNet Relay Station
MathSciNet bibliographic data
MR1600138 (98k:57008) 57M25 (57N10)
Bullock, Doug Rings of ${\rm SL}\sb 2({\bf C})$-characters and the Kauffman bracket skein module. Comment. Math. Helv. 72 (1997), no. 4, 521–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement